MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial left knee arthroplasty.During the procedure, the patient's tibia fractured.The surgery was completed without further issue.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: femoral component option size d left catalog#: 00588001401 lot#: 64652980, articular surface with hinge post extension screw size d 12 mm height catalog#: 00588004012 lot#: 65049618, prc agmt block dist sz d 5mm catalog#: 00599003410 lot#: 64812708, prc agmt block dist sz d 5mm catalog#: 00599003410 lot#: 64194057, stem extension straight 10mm dia x 100mm length catalog#: 00598801010 lot#: 64831004.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL COMPONENT PRECOAT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15503355
Report Number0001822565-2022-02832
Device Sequence Number18175938
Product Code JWH
UDI-Device Identifier00889024198999
UDI-Public(01)00889024198999(17)260525(10)65066032
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2026
Device Model NumberN/A
Device Catalogue Number00588000300
Device Lot Number65066032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight73 KG